Journal cover Journal topic
Nonlinear Processes in Geophysics An interactive open-access journal of the European Geosciences Union
Journal topic

Journal metrics

Journal metrics

  • IF value: 1.558 IF 1.558
  • IF 5-year value: 1.475 IF 5-year
    1.475
  • CiteScore value: 2.8 CiteScore
    2.8
  • SNIP value: 0.921 SNIP 0.921
  • IPP value: 1.56 IPP 1.56
  • SJR value: 0.571 SJR 0.571
  • Scimago H <br class='hide-on-tablet hide-on-mobile'>index value: 55 Scimago H
    index 55
  • h5-index value: 22 h5-index 22
Volume 16, issue 2
Nonlin. Processes Geophys., 16, 179–188, 2009
https://doi.org/10.5194/npg-16-179-2009
© Author(s) 2009. This work is distributed under
the Creative Commons Attribution 3.0 License.
Nonlin. Processes Geophys., 16, 179–188, 2009
https://doi.org/10.5194/npg-16-179-2009
© Author(s) 2009. This work is distributed under
the Creative Commons Attribution 3.0 License.

  11 Mar 2009

11 Mar 2009

Probability distributions of landslide volumes

M. T. Brunetti et al.

Viewed

Total article views: 3,879 (including HTML, PDF, and XML)
HTML PDF XML Total BibTeX EndNote
1,432 2,266 181 3,879 166 184
  • HTML: 1,432
  • PDF: 2,266
  • XML: 181
  • Total: 3,879
  • BibTeX: 166
  • EndNote: 184
Views and downloads (calculated since 01 Feb 2013)
Cumulative views and downloads (calculated since 01 Feb 2013)

Cited

Saved

No saved metrics found.

Discussed

No discussed metrics found.
Latest update: 15 Aug 2020
Publications Copernicus
Download
Citation